# SDR QXEA2020081300239

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 8,393 hours, 5,115 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160960BA
- Part serial: 17104496
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,388 hours, 5,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE CABIN ALTITUDE WENT FROM STEADY 7700 FT TO 6000 FT IMMEDIATELY.  OUTFLOW VALVE INDICATED FLUCTUATION.  CREATED CABIN DISCOMFORT BUT NEVER LOST PRESSURIZATION.  AFTER A MINUTE, CABIN ALT RETURNED TO 7700 FT AND REMAINED.  EICAS PRESN AUTO AUTO FAULT ILLUMINATED AND STAYED ON FOR DURATION FLIGHT.  REMOVED FROM SERVICE. MULTIPLE INSTANCES OF FAULT CODE 21311008CPC APPEAR IN HEAD PRO.  CONFIRMED PRESN AUTO FAULT ADVISORY MESSAGE IN FAULT HISTORY REF  FIM TASK 21-31-00-810-806-A.  REMOVED AND REPLACED THE CPCS REF AMM TASK 21-31-01-000/400-801-A.  CPCS CONTROLLER CHANNELS FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
